RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1974, Volume 219, Number 4, Pages 856–859 (Mi dan38712)  

GEOPHYSICS

On uniqueness of the solution to one problem of the ocean dynamics

A. A. Kordzadze

Computer Centre of USSR Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (384 kB)
UDC: 551.465.11
Presented: . . 
Received: 14.03.1974

Citation: A. A. Kordzadze, “On uniqueness of the solution to one problem of the ocean dynamics”, Dokl. Akad. Nauk SSSR, 219:4 (1974), 856–859

Citation in format AMSBIB
\Bibitem{Kor74}
\by A.~A.~Kordzadze
\paper On uniqueness of the solution to one problem of the ocean dynamics
\jour Dokl. Akad. Nauk SSSR
\yr 1974
\vol 219
\issue 4
\pages 856--859
\mathnet{http://mi.mathnet.ru/dan38712}


Linking options:
  • http://mi.mathnet.ru/eng/dan38712
  • http://mi.mathnet.ru/eng/dan/v219/i4/p856

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:43
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020